Discussion in 'Therapy and Medication' started by alle_vite, Mar 21, 2010.

  1. alle_vite

    alle_vite Well-Known Member

    So ive been on seroquel for 3 years but i was only on 100mg which worked well for me till this year and things just went totaly haywire so ive be increased to 300mg so far and over the next 2 weeks its going up to 450mg! has anyone had stranger side effects as the dose has been increased? since they have been increased i went from a depressed suicidal mess to a manic idiot for 3 weeks then majorly crashed to a suicidal mess again!! Anyone taking this medication?
  2. aoeu

    aoeu Well-Known Member

    I've found it to be quite stabilising especially as the dose increased :\
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    yeh my twin was on 500mg so 100mg is quite low i hope it helps stabilize you
  4. alle_vite

    alle_vite Well-Known Member

    yeh the 100mg had me ok for a couple of years but as the dose was increased i ment manic planning on builiding a nucleaur power plant and tunneling through my bedroom wall to build this second world ect then my phyc increased the dose again to ' bring my mood down as it was too high' her words not mine and i have crashed in mood again i dont know wether im coming or going and i dont know if the tablets to blame or if its my mental health manifesting into more complex problems !!
  5. lightbeam

    lightbeam Antiquities Friend

    25's would knock me out for*20 hours. 200's stopped my bowel. Never took them after that.
  6. alle_vite

    alle_vite Well-Known Member

    did you have any phyciatric side effects off them?
  7. ballinluig

    ballinluig Well-Known Member

    i was on 50mg for about a year but then was put up to 100mg, had a few side effects but wasnt too bad just funny head-no different there!

    Trouble is now coming down dose, went from 100mg to 50mg and wow its hell, bin to every place on earth, head was bad, depression came back with a vengance, suicidal thoughts came back, but it was my friend who saw it happening to me.

    sorry cant say about going up high on dosage but the downs of coming down on dose.
  8. Crue-K

    Crue-K Well-Known Member

    I've been on 400mg in the past for a several years and no ill effects. I now have 600mg on Seroquel XL and they work even better/no side effects.
  9. lightbeam

    lightbeam Antiquities Friend

    Not that I noticed.... I wasn't worked up to the dosage.... which I should have. I started hearing voices again... of course that's a daily occurrence anyway, so nothing new.